Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 186348, 24 pages
http://dx.doi.org/10.5402/2012/186348
Research Article

Uniform Asymptotics for the Finite-Time Ruin Probability of a Time-Dependent Risk Model with Pairwise Quasiasymptotically Independent Claims

School of Mathematics and Statistics, Nanjing Audit University, Nanjing 211815, China

Received 11 April 2012; Accepted 10 May 2012

Academic Editors: N. Chernov, F. Fagnola, and P. E. Jorgensen

Copyright © 2012 Qingwu Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a generalized time-dependent risk model with constant interest force, where the claim sizes are of pairwise quasiasymptotical independence structure, and the claim size and its interclaim time satisfy a dependence structure defined by a conditional tail probability of the claim size given the interclaim time before the claim occurs. As the claim-size distribution belongs to the dominated variation class, we establish some weakly asymptotic formulae for the tail probability of discounted aggregate claims and the finite-time ruin probability, which hold uniformly for all times in a relevant infinite interval.